Intermittent burning and discomfort in lower right abdomen. Any ideas?

  • 2
70 year old female

Taking Plaquenil, Meloxicam, Synthroid, Prilosec, Allegra, Amlodipine (Norvasc), Vit D3, Biotin

Have had abdominal CT and barium enema - all normal

Discomfort and burning sensation in lower right abdomen.

I have arthritis or mixed connective tissue and fibromyalgia

2 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
A normal CT and barium enema suggest that it is not something that can show up in these tests, such as ovarian cysts or a diverticulosis.

If you have the symptoms for a long time but all the tests done are normal, then it might be irritable bowel syndrome, which is a kind of bowel dysfunction. The symptoms of pain can be relieved by having a bowel movement. Does this fit with you?

Irritable bowel syndrome is managed by a gastroenterologist.  The main treatment is aimed at relieving the symptoms.
Is this discomfort related to your food intake or bowel movement, or even synthroid intake? It might be abnormal neural modulation. Will this pain be followed by defecation? Do you have constipation? Is your thyroid function well-controlled? You may try Dicetel if this discomfort is frequent.
...